# SDR WGFY2010FA0000495

- Difficulty date: May 25, 2010
- Submitted: May 25, 2010
- Operation: General aviation
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 94,836 hours, 19,543 cycles
- Engine: Ge CF650E2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B100984
- Condition: Cracked
- Location: Bs 980
- Part time: 94,836 hours, 19,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE VERTICAL STIFFENER STA 980, RBL 11,33 WAS CRACKED AND PERFORM HFEC INSPECTION METHOD TO ENSURE CRACK :+/- 20MM.  REPLACED VERTICAL STIFFENER IAW SRM 51-30-02 PART 116.
